Chloraprep Post Procedural Complication Side Effect Reports
The following Chloraprep Post Procedural Complication side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Post Procedural Complication, can occur, and what you can do about them.
A side effect could appear soon after you start Chloraprep or it might take time to develop.
|Eye Burns, Chemical Injury, Post Procedural Complication|
This Post Procedural Complication side effect was reported by a physician from IE. A 44-year-old patient (weight:NA) experienced the following symptoms/conditions: preoperative care. The patient was prescribed Chloraprep (2% Chg/70%/pa) With Tint (fd+c Yellow#6) (dosage: NA), which was started on May 16, 2013. Concurrently used drugs:
|Burns Second Degree, Post Procedural Complication|
This Post Procedural Complication Chloraprep side effect was reported by a health professional from UNITED STATES on Feb 06, 2012. A Female , 50 years of age, was diagnosed with
|Application Site Rash, Post Procedural Complication|
This is a Chloraprep side effect report of a 55-year-old female patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: surgery, who was treated with Chloraprep (dosage:One Time-skin Prep Other, start time: Feb 18, 2008), combined with: NA., and developed a serious reaction and a Post Procedural Complication side effect. The patient presented with:
Chloraprep Post Procedural Complication Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Chloraprep Post Procedural Complication Reviews
|Wed, 12 Sep 2012|
My aunt 77 yrs old has SEVERE all over body rash after Chloraprep use, what's the best way to ease it PLEASE????????????
|Sat, 03 Nov 2012|
Thank you for this info. I had Achilles reattach and they used Chloraprep. Now the rash has spread all the way to my upper thigh. So many have this reaction why are hospitals still using! Betadine for me!!!
|Wed, 27 Jun 2012|
Lap band surgery is effective in weight loss but for me proper exercise and have a balance diet is purely the best for loosing weight.
|Sat, 23 Mar 2013|
What did u do to fix it
|Thu, 02 Feb 2012|
I had surgery a month ago and it tooks 13 days for it to come out. I ended up taking m-pak and it was gone in 2 days
|Thu, 16 Feb 2012|
My husband underwent surgery to repair an umbilical hernia on 2/10/12, a Friday. He was instructed to apply Hibiclens (which contains the same active ingredient as Chloraprep) the morning of his surgery (which he did). Whether or not it was reapplied by the OR nurses just prior to surgery, we don't know (probably - they had to clean it with something), but by Saturday morning we noticed a rash all over his abdomen and around his waist, as he had been up all night itching. He is still itching like crazy - tiny zit-like bumps everywhere the Hibiclens was applied. The rash is spreading, and some of the bumps have 'pus' inside them. Most are just itchy and red. Benadryl has NOT helped. When we called the surgeon, he tried to blame the rash on Percocet, even though my husband had never before suffered a reaction to that medication, and even though the rash was 'concentrated' in the areas the Hibiclens was applied. He even stopped the Percocet for a day just to see, and the rash continues to worsen - so it's NOT the percocet. This is crazzzy...
|Fri, 17 Feb 2012|
i had my gallbladder remove on 1/25/12 and I have red swollen bumps all round my naval and it itich
|Wed, 18 Apr 2012|
Shingles like intense itching and burning developed on area where Chloraprep was used for surgery. Not allayed by oral or topical Benadryl. Much worse than the pain of the surgery. Called the manufacturer who stated that they have few report of side effects - contrary to indications from patient online comments!
|Sun, 18 Mar 2012|
I had breast biopsy surgery and 3 days later I started seeing red bumps on my chest. They started to go up my neck almost to my chin and the burning and itching did not let me rest. I thought it was the percocet given for pain so I stopped taking it. The rash continued to get worse. I looked up natural remedies cause the topical Benedryl was not working. I use cooled down Chamomile tea and apply with a cotton pad. Tried olive oil and it worked the 1st apllication only. I'm going to try Aloe next to see if relieves the itch. What's getting me nervous is I just found redness near the incision point.
|Mon, 17 Aug 2009|
|i had surgery last wednesday on my foot. last friday i devolped a red bumpy rash that is extreamly itchy. dr told me its a reaction to the Chloraprep used in surgery. to just take benedryal. and if it get too itchy to use cortazone cream. anyone else experiencing these same sympthoms?|